# SDR HEEA078622

- Difficulty date: March 26, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: N974AE
- Make and model: Snias AS350B
- Aircraft serial: 2653
- Aircraft time: 4,868 hours
- System (JASC): 6321 · Main Rotor Brake
- Part: Brake
- Part number: 350A32501000
- Condition: Worn
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR BRAKE LINING WORN. SCRAPPED PER AEC.
